# SDR DALA2023101308424

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 60,136 hours, 31,259 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3121 RH WING INBOARD FLAP RIB 9 ASSY FITTING INNER/OUTER ALUMINIUM BORES AND INBOARD/OUTBOARD LUG FACES CORROSION. CORRECTIVE ACTION: REPAIRED PER ERA 607784-14 (0014274).
